# SDR 2021F00388

- Difficulty date: November 20, 2021
- Submitted: November 24, 2021
- Operation: General aviation
- Aircraft: N226CK
- Make and model: Amd FALCON20
- Aircraft serial: 226
- Aircraft time: 34,803 hours, 28,279 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

CREW SUSPECTED FUEL LEAK FROM RIGHT SIDE. PRECAUTIONARY RIGHT ENGINE SHUT DOWN PERFORMED. INSPECTED AIRCRAFT FOR FUEL LEAKS, NONE NOTED. REMOVED LOWER ACCESS PANELS TO INSPECT FUEL TRANSFER AND CONTROL SYSTEM FOR LEAKS, NONE NOTED. PERFORMED ENGINE RUNS AND LEAK CHECKS AT IDLE AND FULL POWER, NO LEAKS NOTED. AIRCRAFT SAT OVERNIGHT WITH NO FUEL LEAKS NOTED ON THE RAMP THE NEXT DAY. PERFORMED FUEL CONTROL, TRANSFER AND QUANTITY INDICATION CHECKS, NO DEFECTS NOTED. COULD NOT DUPLICATE DISCREPANCY. AIRCRAFT FLOWN BACK TO BASE WITH ALL NORMAL OPERATIONS AND NO DEFECTS NOTED.
